| Model Number |
02.12.0310FR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 january 2023: lot: 2106554: (b)(4) items manufactured and released on 03-aug-2021.Expiration date: 2026-jul-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting pain and instability and the cause is unknown.About 1 year and 2 months after the primary surgery, the surgeon revised the poly (from 10 mm to 12 mm) and the surgery was completed successfully.